# SDR SIMA201911298004

- Difficulty date: November 28, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 35,148 hours, 31,159 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING A/I FAIL FOLLOWED BY ICE COND-A/I INOP WARNING  ON APPROACH INTO ORD, ALL OF THIS WITHOUT LOW CAPACITY. CAPACITY WAS GOOD.-C/A-PERFORMED OPS CHECK I/A/W AMM 30-00-00 NO DEFECTS NOTED
